# SDR SWAA2021081009740

- Difficulty date: August 18, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 54,968 hours, 32,589 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 943
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK AT ACB BS943 LBL2 WL178. / REMOVED AND REPLACED NEW ON TRACK AT ACB BS 887 - BS 947 LBL 2 ITEM 7530392 PO # 779084 IAW SRM 53-70-53-01-2; SRM 51-40-02-51-40-05 AND DWG 147A7500 80641U 29AUG20
